MAUDE Adverse Event Report: MEDINOL LTD ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDINOL LTD ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 3.5X24
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dhr review performed on june 2, 2019 indicated that the product was supplied meeting specifications.
 
Event or Problem Description
According to initial report received on may 12, 2019: "runthrough wire went down the artery.Stent went over the wire to the affected area.Stent was difficult to pass the lesion.Stent has a spring coil at the tip of the stent and with the difficult lesion, the coil got wrapped around the wire and due to this, the wire and stent had to be removed.".
 
Additional Manufacturer Narrative
Correction : following the recipt of additional information listed below the following sections were corrected: section b.1 was updated to include only "product problem" section h.1 was updated to include only "malfunction" additinal informaion recvied from cordis stste that: the report was sent by a case manager within the hospital that did not have all the facts.The spring tip became unraveled while trying to cross and recross a tight lesion.There was no life-threatening incident.The patient was fine.Following the additionla information a revised final report have stated the following conclusions: 1.The review of the dhr (device history record) indicate that the product was supplied meeting specifications.2.The investigation was limited as we did not receive the used product/ angiogram.It is not possible to reach a definite conclusion as to how and why this event happened with the information that we received.3.The event was not life-threatening.There was no injury to the patient.
 
Additional Manufacturer Narrative
Correction: device arrival not expected.Device is not available for evaluation.Final investigation report issued have stated the following conclusions: the review of the dhr (device history record) indicate that the product was supplied meeting specifications.The investigation was limited since the used product/ angiogram/ additional information were not received.It is not possible to reach a definite conclusion as to how and why this event happened with the received information.

Brand Name
ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL LTD
beck-tech bldg.
har hotzvim b, 8 hartom st.,
jerusalem, 97775 08
IS  9777508
MDR Report Key8674039
Report Number3003084171-2019-00008
Device Sequence Number2130601
Product Code NIQ
UDI-Device Identifier07290107013819
UDI-Public07290107013819
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model Number3.5X24
Device Catalogue NumberLUN350R24US
Device Lot NumberLNRUS00130
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2019
Supplement Date Received by Manufacturer07/18/2019
09/03/2019
Initial Report FDA Received Date06/06/2019
Supplement Report FDA Received Date08/11/2019
09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient Age54 YR
Patient Weight90